# SDR ASAA2012062492420

- Difficulty date: June 2, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 299 hours, 100 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: N2 Speed Sensor
- Part time: 299 hours, 100 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAULT CODE 77-11132, THE N2 SPEED SENSOR SIGNALS DISAGREE, (SHORT TIME FAULT) APPEARED ON CDU.  ACFT GROUNDED. CLEANED CONNECTIONS DP1201, DP0503, DP0603 IAW WDM 77-12-21.  INSPECTED, CLEANED, & REASSEMBLED CONNECTORS REF SWPM 20-60-00. OPS CHECKED NORMAL IAW FIM 77-11-00-810-803-F00.
